# SDR ASOA20160124002

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 34,484 hours, 19,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102231
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,805 hours, 11,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE NOT WORKING PROPERLY.  MAINTENANCE INSPECTED THE ACFT AND R & R THE EMERGENCY LIGHT BATTERY PACK IN THE GALLEY.  OPS CHECKS WERE PERFORMED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
